Extremal Type II Z4-codes of lengths 56 and 64

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


Type II Z4-codes are a remarkable class of self-dual Z4-codes. A Type II Z4-code of length n exists if and only if n is divisible by eight. For lengths up to 48, extremal Type II Z4-codes are known. In this note, extremal Type II Z4-codes of lengths 56 and 64 are constructed for the first time.

Original languageEnglish
Pages (from-to)1285-1288
Number of pages4
JournalJournal of Combinatorial Theory. Series A
Issue number8
Publication statusPublished - 2010 Nov
Externally publishedYes


  • Extremal code
  • Self-dual code
  • Type II code

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Extremal Type II Z4-codes of lengths 56 and 64'. Together they form a unique fingerprint.

Cite this